# SDR AALA201710239043

- Difficulty date: October 20, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N949AN
- Make and model: Boeing 737823
- Aircraft serial: 29537
- Aircraft time: 50,922 hours, 20,855 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0201984006
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT IDENTIFIER BY THE G1 GALLEY HAS A BROKEN LENS COVER.  REMOVED AND REPLACED LIGHT L1186 PER AMM 33-51-01.  OPERATIONAL CHECK GOOD.
